I have erection problem and my friend told me to take Viagra. Is it safe? What are the side effects?

Asked by PP from Satna

Viagra is generally considered safe, but strictly under a doctor's supervision. Not a friend's recommendation. When it comes to buying a new car, sure - check with your buddy. When it comes to your body, please trust a medical professional. With regards to side-effects, the most common ones are headache (16% of users), facial flushing, upset stomach, nasal congestion, muscle pain and rarely urinary tract infections. In rare cases, mild visual problems and sudden hearing loss may occur. Please note that many of these side effects occur extremely infrequently, as with most other drugs, and aren't meant to scare one off! In a majority of cases, one does just fine. But we repeat, do not, under any circumstances, take it without the prescripton of your doctor.

Other FAQs
Related Q / A
Blogs